# SDR 97ZZZX3804

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182BG
- Make and model: Cessna R182
- Aircraft serial: R18200256
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 22430022
- Condition: Broken
- Location: Nlg Actuator
- Part time: 2,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE MAINTENANCE, FOUND NOSE GEAR ACTUATOR ATTACH FITTING UPPER RT LEG BROKEN AT ATTACH BOLT HOLE.  REPLACED WITH NEW PART.  REVIEW OF LOG BOOKS INDICATE THIS AIRCRAFT HAD BEEN SEVERELY DAMAGED IN THE NOSE GEAR AREA (AS WELL AS HAVING 3 GEAR UP LANDINGS) WITH NO MENTION OF THE FITTING BEING REPLACED DURING REPAIRS.  SUSPECT FITTING WAS DAMAGED DURING PREVIOUS ACCIDENT.  NOTE: AD 91-11-09 AND CESSNA MEB 88-4 APPLY TO CESSNA T303 AIRCRAFT WHICH USED A VERY SIMILAR FITTING.
